Flarin Ibuprofen 200mg Capsules Pack of 30

Flarin Ibuprofen 200mg Capsules Pack of 30

£10.29
Save: £1.53 (RRP: £11.82)

This product is limited to 5 per order.

Available for expedited delivery. Delivery details

Description

About Flarin Ibuprofen 

Flarin uses a lipid ibuprofen formulation to help relieve pain. This ibuprofen is formulated with lipids (fatty substances such as oils and fats) which are absorbed differently than dissolving ibuprofen in liquid. Lipids are absorbed in your small intestine where they are then broken down allowing them to travel around the body. As Flarin encases ibuprofen in lipids, this allows the pain killer to target sites around the body which suffer from inflammation or are causing pain. 

Flarin Ibuprofen Capsules provide relief from:

  • Joint pain
  • Pain of non-serious arthritic conditions (caused by swelling and stiffness)
  • Rheumatic pain
  • Muscle pain
  • Back pain
  • Neuralgia (a sharp pain along nerves)
  • Migraine
  • Headache
  • Dental pain
  • Fever
  • Cold and flu symptoms
Directions

Adults, the elderly and children aged 12 years and older:

Take 1 or 2 capsules with water.

If required, then take 1 or 2 capsules up to 3 times daily.

Leave at least 4 hours between doses.

Warnings

Keep out of the sight and reach of children.

Do not exceed 1200mg (6 capsules) in any 24 hours.

Not suitable for children under 12 years.

Ingredients

Each capsule contains 200mg Ibuprofen.

Also contains: Brilliant Blue (E133), Allura Red (E129), Sorbitol, Hard Fat and Glycerol Monolinoleate which are lipids.

Customer reviews

Based on 1 review
5 out of 5

5 star
100%
4 star
0%
3 star
0%
2 star
0%
1 star
0%

Share your thoughts

Write a review

Valerie Lownds on 20/10/2023

Verified purchase 11/08/2023 |

You may also like